Hey there! Sign in to join this conversationNew here? Join for free
x Turn on thread page Beta

Combined pill watch

Announcements
    • #1
    • Thread Starter
    #1

    Hey i take the combined pill of estrogen and progestin which is taken for 21 days and then the seven day break where you get your period ... I took my whole packet last month and everything was fine this month my period came a day later than last time and i still have my period when I'm supposed to be back on the pill is it okay for me to take my pill again or will this cause problems and should i wait to start again ? Thanks in advance
    Offline

    13
    ReputationRep:
    It's fine to take your pill again, always take it when you should.


    Posted from TSR Mobile
    Offline

    18
    ReputationRep:
    Stick to your days. Follow it correctly.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: June 2, 2016
Poll
Do you agree with the proposed ban on plastic straws and cotton buds?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.